# SDR SIMA20130903001

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 24,309 hours, 21,429 cycles
- System (JASC): 3242 · Brake
- Part: Control Unit
- Part number: 142093
- Part serial: 271
- Condition: Inoperative
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT ON FINAL APPROACH THEY RECEIVED AN EICAS BREAK INBD INOPERATIVE MESSAGE WHEN THE LANDING GEAR WAS SLECTED DOWN.  THE CREW COMPLIED WITH AOM VOL 1 PROCEDURES AND AN EMERGENCY WAS DECLARED.  THE ACFT LANDED WITH FLAPS AT 45 WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE BRAKE CONTROL UNIT IAW AMM 32-41-02.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
